MathSciNet Relay Station
MathSciNet bibliographic data
MR156331 54.78
Armentrout, Steve Upper semi-continuous decompositions of $E\sp{3}$ with at most countably many non-degenerate elements. Ann. of Math. (2) 78 1963 605–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement